# SDR HEEA083011

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,270 hours
- System (JASC): 2312 · VHF Communications System
- Part: Clip
- Condition: Broken
- Location: Headset
- Component: Headset
- Component part number: H1037
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADSET CLIP BROKEN AT MICROPHONE. SCRAPPED.
